# SDR XNOA01098

- Difficulty date: December 29, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID FUMES EMANATING FROM AIR CONDITIONING SYSTEM WITH NR 1 PACK IN USE WITH EITHER APU OR ENGINE BLEED.  INSPECTED AND FOUND RESIDUAL HYDRAULIC FLUID CONTAMINATION IN NR 1 PAC SYS.  A FUNCTION OF HYD SYS OIL SERVICING.  CLEANED HYD FLUID AND OPERATED NR 1 PAC FOR 3 HRS WITH NO RECURRENCE OF FUMES.  NR 1 PAC OPS CHECK GOOD IAW A300 MM 21-00-00.
